... period around the 26th but I started bleeding but it is light does that mean plan b worked? And how long will my face be breaking out is that from plan b?
It doesn't mean Plan B has worked. It's just part of taking Plan B & putting its hormone into your body.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get bleeding from the Plan B, which may be heavy, or could be just a brown discharge or spotting. I think this is likely to be what you are experiencing now, & your period will follow, but may well be late.
You may experience hormonal side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, spots, depression etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - Is it common not to get periods after the withdrawal bleeding due to taking plan B
Posted 26 Jul 2013 • 2 answers
Plan B One-Step - how would it work if I took plan b one step within an hour of the condom breaking?
Posted 3 Oct 2013 • 2 answers
Posted 14 Apr 2015 • 1 answer
Posted 26 Apr 2016 • 2 answers
Posted 2 Jan 2017 • 1 answer